Existence of Common Coupled Fixed Points of Generalized Contractive Mappings in Ordered Multiplicative Metric Spaces

Authors

  • Zhong Zhao Department of Mathematics, Huanghuai University Zhumadian, 463000 Henan, PR China
  • Talat Nazir Department of Mathematical Sciences, University of South Africa, Florida 0003, South Africa

DOI:

https://doi.org/10.61383/ejam.20231341

Keywords:

Coupled coincidence point, common coupled fixed point, w∗− compatible map, partially ordered set, multiplicative metric space

Abstract

In order to generalize coupled fixed point results in the setup of partially ordered multiplicative metric spaces, we employing the concept of w- compatible mappings and generalized contractive condition and prove some coupled coincidence point and common coupled fixed points results. We also provide illustrative examples in support of our new results. Moreover, some applications to integral equations are presented. Our established results generalize, extend and unify various results in the existing literature.

References

A.C.M. Ran, M.C.B. Reurings, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc. 132 (2004), 1435--1443.

J.J. Nieto, R.R. Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22 (2005), 223--239.

R.P. Agarwal, M.A. El-Gebeily, D. O' Regan, Generalized contractions in partially ordered metric spaces, Applicable Anal. 87 (1) (2008), 109-116.

I. Altun, H. Simsek, Some fixed point theorems on ordered metric spaces and application, Fixed Point Theory Appl. Article ID 621469 (2010), 17 pages.

L. Ciric, N. Cakic, M. Rajovic, J.S. Ume, Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed Point Theory Appl. Article ID 131294 (2008), 11 pages.

Z. Drici, F.A. McRae, J.V. Devi, Fixed point theorems in partially ordered metric spaces for operators with PPF dependence, Nonlinear Anal. 67 (2007), 641-647.

A.A. Harandi, H. Emami, A fixed point theorem for contractive type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear Anal. 72 (2010), 2238--2242.

D. O' Regan, A. Petrusel, Fixed point theorems for generalized contractions in ordered metric spaces, J. Math. Anal. Appl. 341 (2008), 1241--1252.

J. Harjani, K. Sadarangani, Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear Anal. 71 (2009), 3403--3410.

D. Guo, V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications, Nonlinear Anal. 11 (1987), 623--632.

E. Karapinar, Coupled fixed point theorems for nonlinear contractions in cone metric spaces, Comp. Math. Appl. 59 (2010), 3656--3668.

F. Sabetghadam, H.P. Masiha, A.H. Sanatpour, Some coupled fixed point theorems in cone metric space, Fixed Point Theory Appl. Article ID 125426 (2009), 8 pages.

W. Shatanawi, Partially ordered cone metric spaces and coupled fixed point results, Comp. Math. Appl. 60 (2010), 2508--2515.

B. Samet, Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Anal. 72 (2010), 4508--4517.

T.G. Bhashkar, V. Lakshmikantham, Fixed point theorems in partially ordered cone metric spaces and applications, Nonlinear Anal. 65 (7) (2006), 825-832.

V. Lakshmikantham, Lj. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric space, Nonlinear Anal. 70 (2009), 4341--4349.

B. S. Choudhury, A. Kundu, A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear Anal. 73 (2010), 2524-2531.

M. Abbas, M.A. Khan, S. Radenovic, Common coupled fixed point theorem in cone metric space for $w-$compatible mappings, Appl. Math. Comp. 217 (2010), 195-202.

N. Hussain, M. Abbas, A. Azam, J. Ahmad, Coupled coincidence point results for a generalized compatible pair with applications, Fixed Point Theory App. 2014:62 (2014), 21 pages.

M. Ozavsar, A. C. Cevikel, Fixed point of multiplicative contraction mappings on multiplicative metric space, arXiv:1205.5131v1 [matn.GN] (2012), 1--14.

A.E. Bashirov, E.M. Kurpnar, A. Ozyapc, Multiplicative calculus and its applications, J. Math. Anal. Appl. 337 (2008), 36-48.

A.E. Bashirov, E. Misirli, Y. Tandogdu, A. Ozyapici, On modeling with multiplicative differential equations, Appl. Math. J. Chin. Uni. 26 (4) (2011), 425-438,

L. Florack, H.V. Assen, Multiplicative calculus in biomedical image analysis, J. Math. Imag. Vision, 42 (1) (2012) 64-75.

X. He, M. Song, D. Chen, Common fixed points for weak commutative mappings on a multiplicative metric space, Fixed Point Theory Appl. 2014:48 (2014), 9 pages.

M. Abbas, B. Ali, Y.I. Suleiman, Common fixed points of locally contractive mappings in multiplicative metric spaces with application, Inter. J. Math. Math. Sci. Article ID 218683 (2015), 7 pages.

O. Yamaod, W. Sintunavarat, Some fixed point results for generalized contraction mappings with cyclic ($alpha ,beta $) -admissible mapping in multiplicative metric spaces, J. Ineq. Appl. 2014:488 (2014), 15 pages.

Downloads

Published

2023 Oct 29

How to Cite

[1]
Z. Zhao and T. Nazir, “Existence of Common Coupled Fixed Points of Generalized Contractive Mappings in Ordered Multiplicative Metric Spaces ”, Electron. J. Appl. Math., vol. 1, no. 3, pp. 1–15, Oct. 2023.

Issue

Section

Research Article
Received 2023 Jun 04
Accepted 2023 Oct 20
Published 2023 Oct 29